# SDR UALA2013040202163

- Difficulty date: April 1, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 47,423 hours, 10,264 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Converter
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPACEL LEFT OZONE CONVERTER.  REPLACED O-ZONE CONVERTER PER EQ CALL OUT.
